# SDR HNAA2014071800209

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,084 hours, 70,501 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF HOT ODOR NOTICED DURING FINAL.  SELECTED COFFEEMAKER OFF AND ODOR WENT AWAY.  FOUND ONE PIN SOCKET BURN.  COMPLIED WITH WC 25-00-004N.  R & R RECEPTACLE TO NR 1 HOT JUG AND INSTALLED 2 NEW RING TERMINALS.  R & R NR 1 HOT JUG.  OPS CHECKED GOOD.
